# SDR GLBA2001036

- Difficulty date: February 13, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N150UX
- Make and model: Beech 1900D
- Aircraft serial: UE150
- Aircraft time: 13,452 hours, 20,121 cycles
- System (JASC): 7603 · Power Lever
- Part: Engine
- Condition: Out Of Rig
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING - RIGHT ENGINE POWER LEVER LIMITED ON TORQUE.  RIGGED RIGHT ENGINE, OPS CHECKED GOOD.
